# SDR SWAA2017110317557

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 66,001 hours, 38,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: A39021
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKET OUT OF ADJUST.  ADJUSTED CLIP PER SIP.
